Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Nonautonomous Dynamical Systems

formerly Nonautonomous and Stochastic Dynamical Systems

Editor-in-Chief: Diagana, Toka

Managing Editor: Cánovas, Jose

Mathematical Citation Quotient (MCQ) 2017: 0.71

Open Access
See all formats and pricing
More options …

Almost periodic random sequences in probability

Paul H. Bezandry
Published Online: 2017-04-20 | DOI: https://doi.org/10.1515/msds-2017-0002


This paper is concerned with almost periodic random sequences in probability. Some basic and fundamental properties of such sequences are established.

Keywords: almost periodic sequence; almost periodicity in probability


  • [1] Bedouhene, F., Mellah, O., Raynaud de Fitte, P., Bochner- almost periodicity for stochastic processes, Stochastic Anal. Appl., 2012, 30(2):322-342.Google Scholar

  • [2] Bezandry, P., On almost periodic stochastic difference equations, Advances in Interdisciplinary Mathematical Research, Springer Proceedings in Mathematics & Statistics, 2013, 37, Chap. 13, pp 149-160.Google Scholar

  • [3] Bezandry, P., Diagana, T., Almost periodic stochastic processes, 2011, Springer, New York.Google Scholar

  • [4] Bezandry, P., Diagana, T., Elaydi, S., On the stochastic Beverton-Holt equation with survival rates, J. Difference Eq. Appl., 2008, 14, no. 2, pp. 175-190.Google Scholar

  • [5] Corduneanu, C., Almost periodic functions, 2nd Edition, 1989, Chelsea-New York.Google Scholar

  • [6] Deng, C., Ding, H-S., Vector valued almost periodic random functions in probability, J. Nonl. Evol. Equ. and Appl. Volume 2014, Number 3, pp. 2936Google Scholar

  • [7] Deng, C., Ding, H-S., NGuérékata, G., Almost automorphic random functions in probability, Abstract and Applied Analysis, Volume 2014, 6 pagesGoogle Scholar

  • [8] Han, J., Hong, C., Almost periodic random sequences in probability, J. Math. Anal. Appl., 2007, 336, 962-974.Google Scholar

About the article

Received: 2015-12-05

Accepted: 2017-03-06

Published Online: 2017-04-20

Published in Print: 2017-04-25

Citation Information: Nonautonomous Dynamical Systems, Volume 4, Issue 1, Pages 16–21, ISSN (Online) 2353-0626, DOI: https://doi.org/10.1515/msds-2017-0002.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in